# SDR USAAF96096

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Blowout Pnl
- Condition: Open
- Location: Rt Stubwing
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CLT-HSV - FLT 546 - ON CLIMB-OUT REACHING 16,000 FEET, CREW FELT AIRFRAME VIBRATION.  NO EMERGENCY DECLARED.  RETURNED TO CLT.  NO FURTHER INCIDENT DURING THE FLIGHT.  MAINTENANCE FOUND RIGHT STUBWING BLOWOUT PANEL OPEN.    REPAIRED BLOWOUT PANEL HINGE AND SECURED THE PANEL.  (M)
